# SDR DALA2024100909882

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 SEAT TRACK UPPER SURFACE FOUND CORROSION AT FR72, YB1, LH. CORRECTIVE ACTION: SEAT TRACK REPLACED AS PER A330 SRM 51-72-11. (0599723)
